Duke Mathematical Journal

The Campbell-Hausdorff theorem for elliptic operators and a related trace formula

Kate Okikiolu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 79, Number 3 (1995), 687-722.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077285354

Digital Object Identifier
doi:10.1215/S0012-7094-95-07918-6

Mathematical Reviews number (MathSciNet)
MR1355181

Zentralblatt MATH identifier
0854.35137

Subjects
Primary: 58G26
Secondary: 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx] 58G15

Citation

Okikiolu, Kate. The Campbell-Hausdorff theorem for elliptic operators and a related trace formula. Duke Math. J. 79 (1995), no. 3, 687--722. doi:10.1215/S0012-7094-95-07918-6. http://projecteuclid.org/euclid.dmj/1077285354.


Export citation

References

  • [1] M. Hausner and J. Schwartz, Lie Groups; Lie Algebras, Gordon and Breach Science Publishers, New York, 1968.
  • [2] N. Jacobson, Lie Algebras, Interscience Tracts in Pure and Appl. Math., vol. 10, Wiley and Sons, New York-London, 1962.
  • [3] K. Okikiolu, The multiplicative anomaly for determinants of elliptic operators, Duke Math. J. 79 (1995), no. 3, 723–750.
  • [4] R. Seeley, Complex powers of an elliptic operator, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, 1967, pp. 288–307.
  • [5] R. Strichartz, The Campbell-Baker-Hausdorff-Dynkin formula and solutions of differential equations, J. Funct. Anal. 72 (1987), no. 2, 320–345.
  • [6] F. Treves, Introduction to pseudodifferential and Fourier integral operators. Vol. 1, Plenum Press, New York, 1980.